# SDR IXXA20160513024

- Difficulty date: May 6, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,717 hours, 19,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: 012N895725
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT DISARM.  UPON TROUBLESHOOTING FOUND RETRACTABLE DOOR MECHANISM STICKING DUE TO EXCESSIVE CONTACT WITH DOOR LINERS.  TRIMMED DOOR LINER ON L4 DOOR.  OPERATIONAL CHECK SATISFACTORY.  ACFT RELEASED TO SERVICE ETOPS 180.
